Communications in Mathematical Physics

Resonances, metastable states and exponential decay laws in perturbation theory

Walter Hunziker

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 1 (1990), 177-188.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201036

Mathematical Reviews number (MathSciNet)
MR1069207

Zentralblatt MATH identifier
0721.35047

Subjects
Primary: 81U05: $2$-body potential scattering theory [See also 34E20 for WKB methods]
Secondary: 81Q15: Perturbation theories for operators and differential equations

Citation

Hunziker, Walter. Resonances, metastable states and exponential decay laws in perturbation theory. Comm. Math. Phys. 132 (1990), no. 1, 177--188. https://projecteuclid.org/euclid.cmp/1104201036


Export citation